Research ArticleOpen accessIn the author namesApplication of Homotopy Perturbation Method for SIR Model with Vital Dynamics and Constant PopulationMohammed S. Mechee, Ghassan A. Al-JuaifriAmerican Journal of Applied Sciences, Vol. 15, Issue 1 · 3 Jan 2018 · 8,007 accessesView PDFCite
3 articles for “Mohammed S. Mechee”
Set a search alertAlso matching:2 authors
Research ArticleOpen accessIn the author namesSchoenberg Logarithmic Image Similarity in Prewitt-Gabor-Zernike DomainAhmed Jebur Ali, Zahir M. Hussain, Mohammed Sahib Mechee, Zainab Ali KhalafAmerican Journal of Applied Sciences, Vol. 14, Issue 9 · 28 Sep 2017 · 7,936 accessesView PDFCite
Research ArticleOpen accessIn the author namesExplicit Direct Integrators of RK Type for Solving Special Fifth-Order Ordinary Differential EquationsMohammed S. Mechee, Murtaza A. KadhimAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 26 Dec 2016 · 7,942 accessesView PDFCite